# SDR DL72W952743

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STR 15L CRACKED AT AFT END ON AFT SIDE OF WING ICE LIGHT HOUSING AT FS 720B PLUS 15.  REPAIRED PER SRM 53-10-3.
